Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: J. C. McConnell and J. C. Robson
Title: Noncommutative Noetherian rings
Additional book information: Pure and Applied Mathematics. Wiley Interscience, John Wiley and Sons, New York, 1987, xiv+596 pp., $138.00. ISBN 0-471-91550-5.

References [Enhancements On Off] (What's this?)

  • [B] H. Bass, Algebraic K-theory, Benjamin, New York, 1968. MR 249491
  • J.-E. Björk, Rings of differential operators, North-Holland Mathematical Library, vol. 21, North-Holland Publishing Co., Amsterdam-New York, 1979. MR 549189
  • [D] J. Dixmier, Enveloping algebras, North-Holland Mathematics Library, vol. 14, North-Holland, Amsterdam, 1974. Translation of: Algebras enveloppantes, Cahiers Scientifiques, vol. 37, Gauthier-Villars, Paris, 1974. MR 498740
  • [GR] R. Gordon and J. C. Robson, Krull dimension, Mem. Amer. Math. Soc. 133 (1973). MR 352177
  • David Hilbert, Ueber die Theorie der algebraischen Formen, Math. Ann. 36 (1890), no. 4, 473–534 (German). MR 1510634,
  • A. V. Jategaonkar, Localization in Noetherian rings, London Mathematical Society Lecture Note Series, vol. 98, Cambridge University Press, Cambridge, 1986. MR 839644
  • Günter R. Krause and Thomas H. Lenagan, Growth of algebras and Gelfand-Kirillov dimension, Revised edition, Graduate Studies in Mathematics, vol. 22, American Mathematical Society, Providence, RI, 2000. MR 1721834
  • E. Lasker, Zur Theorie der moduln und Ideale, Math. Ann. 60 (1905), no. 1, 20–116 (German). MR 1511288,
  • Susan Montgomery, Fixed rings of finite automorphism groups of associative rings, Lecture Notes in Mathematics, vol. 818, Springer, Berlin, 1980. MR 590245
  • Emmy Noether, Idealtheorie in Ringbereichen, Math. Ann. 83 (1921), no. 1-2, 24–66 (German). MR 1511996,
  • Louis Halle Rowen, Polynomial identities in ring theory, Pure and Applied Mathematics, vol. 84, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1980. MR 576061

Review Information:

Reviewer: Edward Formanek
Journal: Bull. Amer. Math. Soc. 23 (1990), 579-582
American Mathematical Society